Vol 6 No 3 (1966): Lithuanian Mathematical Journal

Vol 6 No 3 (1966)

Lithuanian Mathematical Journal
Lithuanian Mathematical Journal
Published 1966-06-15

Front Matter

Cover
Abstract views 28 | Article downloads (PDF) 2
1-6
PDF

Articles

297-311
PDF
A. Bikelis
On estimates of the remainder term in the central limit theorem
Abstract views 33 | Article downloads (PDF) 22
323-346
PDF
B. Grigelionis
On the compositions of the integer-valued random measures
Abstract views 29 | Article downloads (PDF) 10
359-363
PDF
J. Kisielius
Ein System von Lösungen einer Klasse linearen Gleichungen mit partiellen Arbleitungen
Abstract views 19 | Article downloads (PDF) 10
365-380
PDF
V. Liutikas
Über den zentralen Grenzwertsatz von Summen der diskreten Wiederherstellungprozessen
Abstract views 18 | Article downloads (PDF) 11
381-392
PDF
E. Misevičius
Ober die statistische Abschätzung der Entropie in den homogenen markoffschen Ketten
Abstract views 20 | Article downloads (PDF) 11
393-396
PDF
A. Nagelė
Das Verhalten einer holomorphen Funktion bei grossen Werten ihres absoluten Betrages
Abstract views 19 | Article downloads (PDF) 10
397-421
PDF
L. A. Petrosjan | N. V. Mursov
Game theoretical problems in mechanics
Abstract views 18 | Article downloads (PDF) 10
423-433
PDF
V. Popov
Sur la composition des séries de Dirichlet avec les exposants complexes
Abstract views 18 | Article downloads (PDF) 10
435-442
PDF
G. A. Freiman | A. A. Yudin
On Markovian spectrum
Abstract views 19 | Article downloads (PDF) 11
443-447
PDF
J. Šinkūnas
Sur l’espace des linéars d’appuis
Abstract views 19 | Article downloads (PDF) 11
449-455
PDF

Back Matter

Contents
Abstract views 26 | Article downloads (PDF) 3
456-461
PDF